# SDR AALA20110120DFW03

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 61,047 hours, 20,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FLIGHT ATTENDANT JUMPSEAT RIGHT FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT.  OPS CHECK NORMAL.
